Undecidable Extensions of Monadic Second Order Successor Arithmetic

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19710170143
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,113
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

On the Bounded Monadic Theory of Well-Ordered Structures.Wolfgang Thomas - 1980 - Journal of Symbolic Logic 45 (2):334-338.

Add more citations

Similar books and articles

Undecidable Extensions of Monadic Second Order Successor Arithmetic.Dirk Siefkes - 1971 - Mathematical Logic Quarterly 17 (1):385-394.
On First-Order Theories with Provability Operator.Sergei Artëmov & Franco Montagna - 1994 - Journal of Symbolic Logic 59 (4):1139-1153.
On the Strength of the Interpretation Method.Yuri Gurevich & Saharon Shelah - 1989 - Journal of Symbolic Logic 54 (2):305-323.
Undecidable Extensions of Skolem Arithmetic.Alexis Bés & Denis Richard - 1998 - Journal of Symbolic Logic 63 (2):379-401.
Undecidability Results on Two-Variable Logics.Erich Grädel, Martin Otto & Eric Rosen - 1999 - Archive for Mathematical Logic 38 (4-5):313-354.


Added to PP index

Total views
20 ( #336,543 of 2,313,615 )

Recent downloads (6 months)
2 ( #392,244 of 2,313,615 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature